# SDR CALA0500102

- Difficulty date: April 15, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N16617
- Make and model: Boeing 737524
- Aircraft serial: 27330
- Aircraft time: 29,825 hours, 15,877 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33950
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CORROSION AT STA 986.5, APPROXIMATELY 48 INCHES.  REPLACED BEAM PER SRM 53-00-51 FIG 203.
